# SDR YENA2022022500092

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 29,719 hours, 19,567 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT # 1899, FLL-HAV(AIR TURNBACK TO FLL). DURING ALL PHASES OF FLIGHT AN ABNORMAL AMOUNT OF RUDDER PRESSURE AND TRIM WAS REQUIRED TO KEEP AIRCRAFT IN COORDINATED FLIGHT. DURING CLIMB OUT RUDDER TRIM NEEDED TO BE CONTINUALLY ADDED TO THE AIRCRAFT. LEFT RUDDER TRIM AT FL250 @ 290 KNOTS THE AIRCRAFT REQUIRED HALF RUDDER TRIM TO THE LEFT WITH REDUCTION IN A/S AND PITCH ALTITUDE RUDDER TRIM COULD BE TAKEN OUT SLIGHTLY BUT STILL AT AN ABNORMAL AMOUNT. DURING FINAL APPROACH IT WAS NOTED THAT MOST RUDDER TRIM COULD BE REMOVED. HOWEVER, WAS ABNORMAL FOR PHASE OF FLIGHT ; PERFORMED DETAILED VISUAL INSPECTION ON RUDDER HINGE FITTINGS AND ATTACHMENT POINTS, NO DISCREPANCIES NOTED. IAW EMB AMM 55-41-00. PERFORMED ELECTRICAL RIG ON RUDDER SURFACE REF E190 AMM 27-20-00-820-801A ELECTRICAL RIG PASSED.
